# SDR WTAA980077

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 734
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FAT - LEFT ENGINE FAILED TO MAKE MINIMUM STATIC TAKEOFF TORQUE.  TAKEOFF ABORTED.  MAINTENANCE UNABLE TO DUPLICATE DISCREPANCY.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
